# SDR ASOA20161016014

- Difficulty date: October 16, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,585 hours, 15,119 cycles
- System (JASC): 3140 · Central Computers
- Part: Dimmer
- Part number: 6229822001
- Part serial: 2HRFT
- Condition: Defective
- Location: Cockpit
- Part time: 21,585 hours, 15,119 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS FLT LEVEL 240 GOT VERY STRONG SMELL THAT SMELLED LIKE ELECTRICAL FIRE, BUT NO SMOKE.  DECIDED TO DIVERT TO YYZ.  MTC REMOVED AND REPLACED LAMP DRIVER UNIT IAW AMM 31-41-07, IPC REF 31-41-07 FIG 1, ITEM 5.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.
